Afrika Statistika

Quadratic error of the conditional hazard function in the local linear estimation for functional data

Torkia Merouan, Boubaker Mechab, and Ibrahim Massim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we investigate the asymptotic mean square error and the rates of convergence of the estimator based on the local linear method of the conditional hazard function. Under some general conditions, the expressions of the bias and variance are given. The efficiency of our estimator is evaluated through a simulation study. We proved, theoretically and on the scope of a simulation study, that our proposed estimator has better performance than the estimator based on the standard kernel method.


Nous étudions dans ce papier, l'estimation non paramétrique de la fonction de hasard conditionnelle basée sur la méthode locale linéaire. Le but est de calculer sous certaines conditions la convergence en moyenne quadratique de notre estimateur, ainsi que les expressions du biais et de la variance de notre estimateur sont données. L'efficacité de notre estimateur est évaluée par une étude de simulation, sur un échantillon fini, qui montre une meilleure performance de l'estimateur introduit par rapport à l'estimateur basée sur la méthode du noyau standard.

Article information

Afr. Stat., Volume 13, Number 3 (2018), 1759-1777.

First available in Project Euclid: 12 December 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 62G05: Estimation 62G20: Asymptotic properties

Nonparametric local linear estimation conditional hazard function functional variable mean squared error


Merouan, Torkia; Mechab, Boubaker; Massim, Ibrahim. Quadratic error of the conditional hazard function in the local linear estimation for functional data. Afr. Stat. 13 (2018), no. 3, 1759--1777. doi:10.16929/as/1759.132.

Export citation